Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Are fever, chills, dizziness, throwing up are symptoms of common flu ?

My brother in law recently came back from china. Yesterday he had chills a temp of 103 and flu like, today he is throwing up and dizzy with a temp of 96.6. He dr. s quarantined him yesterday, because he tested positive for the flu, but it wasn t the flu from the USA. What all do you think? He is taking tamiflu and also on some very strong antibiotics .
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through the details it seems that your brother in law is suffering from viral infection possibly Flu (H1N1?).

He is already quarantined and treated with antiviral Tamiflu and antibiotics, I hope he would respond in few days and start recovering soon.

This disease is highly infectious so isolation is absolutely necessary.
Other symptoms can be treated with paracetamol,antacid, and anti emetic drugs.

I hope he is already on the road to recovery. I wish him speedy recovery.
Take care.
Good Luck.
Dr. Akhilesh Dubey M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor